RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 4, Pages 88–95 (Mi dm1513)  

The generalized complexity of linear Boolean functions

N. P. Red'kin

Lomonosov Moscow State University

Funding Agency Grant Number
Russian Foundation for Basic Research 18.01.00337


DOI: https://doi.org/10.4213/dm1513

Full text: PDF file (165 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.714.4
Received: 03.04.2018

Citation: N. P. Red'kin, “The generalized complexity of linear Boolean functions”, Diskr. Mat., 30:4 (2018), 88–95

Citation in format AMSBIB
\Bibitem{Red18}
\by N.~P.~Red'kin
\paper The generalized complexity of linear Boolean functions
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 4
\pages 88--95
\mathnet{http://mi.mathnet.ru/dm1513}
\crossref{https://doi.org/10.4213/dm1513}
\elib{http://elibrary.ru/item.asp?id=36447994}


Linking options:
  • http://mi.mathnet.ru/eng/dm1513
  • https://doi.org/10.4213/dm1513
  • http://mi.mathnet.ru/eng/dm/v30/i4/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:44
    References:3
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019